Alert archive / Georgia / Red Flag Warnings in 2007

Red Flag Warning 67, NWS Tallahassee, FL

April 29, 200726 counties in Georgia; 5 counties in Alabama; 16 counties in Florida

NWS Tallahassee, FL issued this red flag warning at Apr 29, 2007, 3:11 PM EDT for 26 counties in Georgia; 5 counties in Alabama; 16 counties in Florida. It took effect at Apr 30, 2007, 12:00 PM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 29, 2007, 3:11 PM EDT (19:11 UTC)
In effect from
Apr 30, 2007, 12:00 PM EDT
Expired
Apr 30, 2007, 9:00 PM EDT
In force
9 hr
Issued by
NWS Tallahassee, FL
All 47 counties

Coffee County, AL, Dale County, AL, Geneva County, AL, Henry County, AL, Houston County, AL, Bay County, FL, Calhoun County, FL, Dixie County, FL, Franklin County, FL, Gadsden County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Jefferson County, FL, Lafayette County, FL, Leon County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Walton County, FL, Washington County, FL, Baker County, GA, Ben Hill County, GA, Berrien County, GA, Brooks County, GA, Calhoun County, GA, Clay County, GA, Colquitt County, GA, Cook County, GA, Decatur County, GA, Dougherty County, GA, Early County, GA, Grady County, GA, Irwin County, GA, Lanier County, GA, Lee County, GA, Lowndes County, GA, Miller County, GA, Mitchell County, GA, Quitman County, GA, Randolph County, GA, Seminole County, GA, Terrell County, GA, Thomas County, GA, Tift County, GA, Turner County, GA, Worth County, GA

The radar

The Tallahassee radar (KTLH), 66 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.2 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1632 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KTAE 291911
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
311 PM EDT SUN APR 29 2007

...A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/ 
THIS EVENING FOR THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE 
AWAY FROM THE IMMEDIATE COAST DUE TO LONG DURATIONS OF RELATIVE 
HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EDT/12 PM CDT/ UNTIL
8 PM EDT /7 PM CDT/ MONDAY FOR THE FLORIDA BIG BEND AND EASTERN
FLORIDA PANHANDLE AWAY FROM THE IMMEDIATE COAST DUE TO LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING IS IN EFFECT FROM 2 PM EDT/1 PM CDT/ UNTIL
6 PM EDT /5 PM CDT/ MONDAY FOR SOUTHEAST ALABAMA AND FOR SOUTHWEST
AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF RELATIVE
HUMIDITY BELOW 25 PERCENT...

...A FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH EVENING FOR THE FLORIDA BIG BEND AND EASTERN FLORIDA
PANHANDLE AWAY FROM THE IMMEDIATE COAST DUE TO LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...LIGHT NORTHERLY WINDS WILL PERSIST ACROSS THE REGION 
INTO THE EARLY WORK WEEK ALLOWING HIGH PRESSURE TO BUILD IN AT THE 
SURFACE AND ALOFT. THIS MEANS CONTINUED WARM AND DRY WEATHER YIELDING
RED FLAG CONDITIONS OVER FLORIDA THROUGH TUESDAY EXCEPT FOR ALONG THE
IMMEDIATE COAST WHERE THE SEA BREEZE WILL RAISE HUMIDITIES ABOVE 
CRITICAL LEVELS. RED FLAG CONDITIONS ARE ALSO EXPECTED OVER ALABAMA 
AND GEORGIA ON MONDAY. A SLIGHT CHANCE OF RAIN RETURNS TO THE 
FORECAST AREA BY THE WEEKEND.

FLZ007-009>019-026>029-034-300015-
/O.UPG.KTAE.FW.A.0057.070430T1600Z-070501T0000Z/
/O.NEW.KTAE.FW.W.0067.070430T1700Z-070501T0000Z/
/O.NEW.KTAE.FW.A.0058.070501T1700Z-070501T2300Z/
/O.CON.KTAE.FW.W.0066.000000T0000Z-070430T0000Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
311 PM EDT SUN APR 29 2007 /211 PM CDT SUN APR 29 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM
EDT /7 PM CDT/ MONDAY...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT /7 PM CDT/
THIS EVENING. THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS
ISSUED A NEW RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM EDT
/12 PM CDT/ TO 8 PM EDT /7 PM CDT/ MONDAY. A NEW FIRE WEATHER
WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT
FROM TUESDAY AFTERNOON THROUGH EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE HUMIDITY
WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
 ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

ALZ065>069-GAZ120>131-142>148-155>161-300015-
/O.UPG.KTAE.FW.A.0057.070430T1800Z-070430T2300Z/
/O.NEW.KTAE.FW.W.0067.070430T1800Z-070430T2200Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
311 PM EDT SUN APR 29 2007 /211 PM CDT SUN APR 29 2007/

...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 6 PM
EDT /5 PM CDT/ MONDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO 6 PM EDT
/5 PM CDT/ MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

BLOCK
4 follow-up statements
000 
WWUS82 KTAE 300008
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
808 PM EDT SUN APR 29 2007

...THE RED FLAG WARNING HAS EXPIRED FOR TODAY...

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM EDT/12 PM CDT/ UNTIL
8 PM EDT /7 PM CDT/ MONDAY FOR THE FLORIDA BIG BEND AND EASTERN
FLORIDA PANHANDLE AWAY FROM THE IMMEDIATE COAST DUE TO LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...A RED FLAG WARNING IS IN EFFECT FROM 2 PM EDT/1 PM CDT/ UNTIL
6 PM EDT /5 PM CDT/ MONDAY FOR SOUTHEAST ALABAMA AND FOR
SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 25 PERCENT...

...A FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH EVENING FOR THE FLORIDA BIG BEND AND EASTERN FLORIDA
PANHANDLE AWAY FROM THE IMMEDIATE COAST DUE TO LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...LIGHT NORTHERLY WINDS WILL PERSIST ACROSS THE
REGION INTO THE EARLY WORK WEEK ALLOWING HIGH PRESSURE TO BUILD
IN AT THE SURFACE AND ALOFT. THIS MEANS CONTINUED WARM AND DRY
WEATHER YIELDING RED FLAG CONDITIONS OVER FLORIDA THROUGH TUESDAY
EXCEPT FOR ALONG THE IMMEDIATE COAST WHERE THE SEA BREEZE WILL
RAISE HUMIDITIES ABOVE CRITICAL LEVELS. RED FLAG CONDITIONS ARE
ALSO EXPECTED OVER ALABAMA AND GEORGIA ON MONDAY. A SLIGHT CHANCE
OF RAIN RETURNS TO THE FORECAST AREA BY THE WEEKEND.

FLZ007-009>019-026>029-034-300815-
/O.EXP.KTAE.FW.W.0066.000000T0000Z-070430T0000Z/
/O.CON.KTAE.FW.W.0067.070430T1700Z-070501T0000Z/
/O.CON.KTAE.FW.A.0058.070501T1700Z-070501T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
808 PM EDT SUN APR 29 2007 /708 PM CDT SUN APR 29 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/
TO 8 PM EDT /7 PM CDT/ MONDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING...
...RED FLAG WARNING HAS EXPIRED FOR TODAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG
WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7
PM CDT/ MONDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
TUESDAY AFTERNOON THROUGH TUESDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
 ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

ALZ065>069-GAZ120>131-142>148-155>161-300815-
/O.CON.KTAE.FW.W.0067.070430T1800Z-070430T2200Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
808 PM EDT SUN APR 29 2007 /708 PM CDT SUN APR 29 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
6 PM EDT /5 PM CDT/ MONDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
6 PM EDT /5 PM CDT/ MONDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

18-WOOL
000 
WWUS82 KTAE 300714
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
314 AM EDT MON APR 30 2007

...RED FLAG WARNING IN EFFECT FROM 2 PM EDT /1 PM CDT/ TO
7 PM EDT /6 PM CDT/ THIS AFTERNOON FOR SOUTHEAST ALABAMA AND
FOR SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO LONG DURATIONS
OF HUMIDITY BELOW 25 PERCENT...

...RED FLAG WARNING IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY TO
9 PM EDT /8 PM CDT/ THIS EVENING FOR THE FLORIDA BIG BEND AND 
EASTERN FLORIDA PANHANDLE AWAY FROM THE IMMEDIATE COAST DUE TO
LONG DURATIONS OF HUMIDITY BELOW 35 PERCENT...

...A FIRE WEATHER WATCH IS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH EVENING FOR THE FLORIDA BIG BEND AND EASTERN FLORIDA
PANHANDLE AWAY FROM THE IMMEDIATE COAST DUE TO LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...HIGH PRESSURE WILL REMAIN IN PLACE ACROSS THE
AREA THROUGH MUCH OF THIS WEEK RESULTING IN LIGHT WINDS AND
CONTINUED WARM AND DRY WEATHER. THIS WILL RESULT IN RED FLAG
CONDITIONS OVER FLORIDA THROUGH TUESDAY EXCEPT ALONG THE
IMMEDIATE COAST WHERE THE SEA BREEZE WILL LIMIT DURATIONS. RED
FLAG CONDITIONS ARE ALSO EXPECTED OVER ALABAMA AND GEORGIA
THIS AFTERNOON. A SLIGHT CHANCE OF RAIN RETURNS TO THE FORECAST
AREA BY THE WEEKEND.

FLZ007-009>019-026>029-034-010115-
/O.EXT.KTAE.FW.W.0067.070430T1600Z-070501T0100Z/
/O.CON.KTAE.FW.A.0058.070501T1700Z-070501T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-
GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-
DIXIE-
314 AM EDT MON APR 30 2007 /214 AM CDT MON APR 30 2007/

...RED FLAG WARNING NOW IN EFFECT FROM NOON EDT /11 AM CDT/ TODAY
TO 9 PM EDT /8 PM CDT/ THIS EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING...

THE RED FLAG WARNING IS NOW IN EFFECT FROM NOON EDT /11 AM CDT/
TODAY TO 9 PM EDT /8 PM CDT/ THIS EVENING. A FIRE WEATHER WATCH
REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

ALZ065>069-GAZ120>131-142>148-155>161-302300-
/O.EXT.KTAE.FW.W.0067.070430T1800Z-070430T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
314 AM EDT MON APR 30 2007 /214 AM CDT MON APR 30 2007/

...RED FLAG WARNING NOW IN EFFECT FROM 2 PM EDT /1 PM CDT/ THIS
AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING...

THE RED FLAG WARNING IS NOW IN EFFECT FROM 2 PM EDT /1 PM CDT/
THIS AFTERNOON TO 7 PM EDT /6 PM CDT/ THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

CAMP
000 
WWUS82 KTAE 301903
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
303 PM EDT MON APR 30 2007

...RED FLAG WARNING IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS
EVENING FOR THE FLORIDA BIG BEND AND EASTERN FLORIDA PANHANDLE
AWAY FROM THE IMMEDIATE COAST DUE TO LONG DURATIONS OF HUMIDITY
BELOW 35 PERCENT...

...RED FLAG WARNING IN EFFECT UNTIL 7 PM EDT /6 PM CDT/ THIS
AFTERNOON FOR SOUTHEAST ALABAMA AND FOR SOUTHWEST AND SOUTH
CENTRAL GEORGIA DUE TO LONG DURATIONS OF HUMIDITY BELOW 25
PERCENT...

...A RED FLAG WARNING IS IN EFFECT FROM 1 PM /NOON CDT/ UNTIL 8 PM
EDT /7 PM CDT/ TUESDAY FOR THE FLORIDA BIG BEND AND EASTERN
FLORIDA PANHANDLE FOR LOCATIONS WELL INLAND DUE TO LONG DURATIONS
OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...A FIRE WEATHER WATCH IS IN EFFECT FOR INLAND COUNTIES OF THE
EASTERN FLORIDA PANHANDLE AND ALL OF THE FLORIDA BIG BEND DUE TO
POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...HIGH PRESSURE WILL REMAIN IN PLACE ACROSS THE AREA
THROUGH MUCH OF THIS WEEK RESULTING IN LIGHT WINDS AND CONTINUED
WARM AND DRY WEATHER. THIS WILL RESULT IN RED FLAG CONDITIONS
OVER FLORIDA ON TUESDAY. A RETURN TO ONSHORE FLOW ON WEDNESDAY
WILL LIMIT RED FLAG CONDITIONS TO MAINLY INTERIOR COUNTIES OF
NORTH FLORIDA. 

FLZ007-009>011-013-016>019-026>029-034-011130-
/O.UPG.KTAE.FW.A.0058.070501T1700Z-070501T2300Z/
/O.NEW.KTAE.FW.W.0068.070501T1700Z-070502T0000Z/
/O.NEW.KTAE.FW.A.0059.070502T1800Z-070502T2300Z/
/O.CON.KTAE.FW.W.0067.000000T0000Z-070501T0100Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
303 PM EDT MON APR 30 2007 /203 PM CDT MON APR 30 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM
EDT /7 PM CDT/ TUESDAY...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE CONTINUES THE RED FLAG
WARNING FOR TODAY FOR NORTH FLORIDA. A RED FLAG WARNING HAS BEEN
ISSUED FOR LOCATIONS AT LEAST SEVERAL MILES INLAND IN THE EASTERN
FLORIDA PANHANDLE AND FLORIDA BIG BEND. A FIRE WEATHER WATCH IS IN
EFFECT FOR INTERIOR COUNTIES OF THE EASTERN FLORIDA PANHANDLE AND
MOST OF THE FLORIDA BIG BEND FOR WEDNESDAY AFTERNOON. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS 
ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ012-014-015-011130-
/O.UPG.KTAE.FW.A.0058.070501T1700Z-070501T2300Z/
/O.NEW.KTAE.FW.W.0068.070501T1700Z-070502T0000Z/
/O.CON.KTAE.FW.W.0067.000000T0000Z-070501T0100Z/
BAY-GULF-FRANKLIN-
303 PM EDT MON APR 30 2007 /203 PM CDT MON APR 30 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM EDT /8 PM CDT/
THIS EVENING...
...RED FLAG WARNING IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM
EDT /7 PM CDT/ TUESDAY...

A RED FLAG WARNING REMAINS IN EFFECT FOR TODAY FOR THE COASTAL
COUNTIES OF THE FLORIDA PANHANDLE AND FRANKLIN COUNTY OF THE
FLORIDA BIG BEND. A RED FLAG WARNING IS IN EFFECT FOR TUESDAY
AFTERNOON...BUT FOR WELL INLAND AREAS WITHIN THESE COASTAL
COUNTIES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

ALZ065>069-GAZ120>131-142>148-155>161-302300-
/O.CON.KTAE.FW.W.0067.000000T0000Z-070430T2300Z/
COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN-
TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY-
MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR-
GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
303 PM EDT MON APR 30 2007 /203 PM CDT MON APR 30 2007/

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT /6 PM CDT/
THIS EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

38-GODSEY
000 
WWUS82 KTAE 010113
RFWTAE

RED FLAG WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
913 PM EDT MON APR 30 2007

...THE RED FLAG WARNING HAS EXPIRED FOR TODAY...

...A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM /NOON CDT/
UNTIL 8 PM EDT /7 PM CDT/ TUESDAY FOR THE FLORIDA BIG BEND AND
EASTERN FLORIDA PANHANDLE FOR LOCATIONS WELL INLAND DUE TO LONG
DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT...

...A FIRE WEATHER WATCH IS IN EFFECT FOR WEDNESDAY AFTERNOON AND
EVENING FOR INLAND COUNTIES OF THE EASTERN FLORIDA PANHANDLE AND
ALL OF THE FLORIDA BIG BEND DUE TO POSSIBLE LONG DURATIONS OF
RELATIVE HUMIDITY BELOW 35 PERCENT...

.DISCUSSION...HIGH PRESSURE WILL REMAIN IN PLACE ACROSS THE AREA
THROUGH MUCH OF THIS WEEK RESULTING IN LIGHT WINDS AND CONTINUED
WARM AND DRY WEATHER. THIS WILL RESULT IN RED FLAG CONDITIONS
OVER FLORIDA ON TUESDAY. A RETURN TO ONSHORE FLOW ON WEDNESDAY
WILL LIMIT RED FLAG CONDITIONS TO MAINLY INTERIOR COUNTIES OF
NORTH FLORIDA.

FLZ007-009>011-013-016>019-026>029-034-010815-
/O.EXP.KTAE.FW.W.0067.000000T0000Z-070501T0100Z/
/O.CON.KTAE.FW.W.0068.070501T1700Z-070502T0000Z/
/O.CON.KTAE.FW.A.0059.070502T1800Z-070502T2300Z/
INLAND WALTON-HOLMES-WASHINGTON-JACKSON-CALHOUN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-
913 PM EDT MON APR 30 2007 /813 PM CDT MON APR 30 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/
TO 8 PM EDT /7 PM CDT/ TUESDAY...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON
THROUGH WEDNESDAY EVENING...
...RED FLAG WARNING HAS EXPIRED FOR TODAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM
CDT/ TUESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

FLZ012-014-015-010815-
/O.EXP.KTAE.FW.W.0067.000000T0000Z-070501T0100Z/
/O.CON.KTAE.FW.W.0068.070501T1700Z-070502T0000Z/
BAY-GULF-FRANKLIN-
913 PM EDT MON APR 30 2007 /813 PM CDT MON APR 30 2007/

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/
TO 8 PM EDT /7 PM CDT/ TUESDAY...
...RED FLAG WARNING HAS EXPIRED FOR TODAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM
CDT/ TUESDAY. 

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. THE LOW RELATIVE
HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL.

$$

SHAFER/BARRY

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Apr 29, 2:12 PM EDT, 59 minutes earlier.

Area forecast discussion, Apr 29, 2:12 PM EDT, 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
212 PM EDT SUN APR 29 2007

.DISCUSSION...PICTURE PERFECT MOSTLY CLEAR DAY ACROSS THE REGION.
ONLY A FEW CU ARE NOTED ON THE SATELLITE IN OUR FLORIDA COUNTIES.
OTHER FEATURES OF NOTE ON THE VISIBLE SATELLITE ARE THE TWO FIRES IN
ATKINSON AND WARE COUNTIES IN GEORGIA. THE PLUMES FROM THESE FIRES
ARE MOVING SOUTHEAST TOWARD JACKSONVILLE. TEMPERATURES ARE WARMING
INTO THE MID 80S ACROSS THE REGION WITH PLENTY OF SUNSHINE. SOME
LOCATIONS COULD TOP OUT IN THE UPPER 80S BEFORE THE DAY IS OVER.

&&

.SHORT TERM...HIGH PRESSURE IN PLACE YIELDING WARM AND DRY
CONDITIONS FOR THE SHORT TERM PERIOD. MAIN CONCERN IS WITH RESPECT
TO TEMPERATURES AND DEWPOINTS. THE MAV GUIDANCE WAS A BIT COLD THIS
MORNING FOR TEMPS AND I THINK THIS MIGHT BE THE CASE AGAIN FOR
MONDAY MORNING. WILL GO A COUPLE OF DEGREES ABOVE THE GUIDANCE HERE.
IN ANY EVENT...AFTER UPPER 80S WE WILL BE LOOKING AT A 35+ DEGREE
DIURNAL RANGE WITH TEMPERATURES.

CONTINUED VERY WARM ON MONDAY AND TUESDAY WITH TEMPS APPROACHING THE
90 DEGREE MARK. TRANSPORT WINDS BEGIN TO VEER AROUND TO EASTERLY
LATE MONDAY EVENING AND COULD POTENTIALLY BRING SOME SMOKE FROM THE
FIRES TO THE REGION.

.LONG TERM...WARM AND DRY CONDITIONS TO CONTINUE FOR MUCH OF THE
WEEK AS RIDGING OVER THE SOUTHEAST HOLDS STRONG...SHUNTING
APPROACHING SYSTEMS WELL TO THE NORTH. NEXT CHANCE OF ANY RAIN
APPEARS BY FRIDAY AS WEAK BACKDOOR FRONT TRIES TO PUSH INTO THE
EASTERN HALF OF THE CWA. OVERALL...NOTHING IN THE NEXT SEVEN DAYS
PROMISES MUCH IN THE WAY OF RELIEF FOR THE ONGOING DRY CONDITIONS.

&&

.AVIATION...VFR WITH GENERALLY CLEAR SKIES WILL PREVAIL DURING THE
TAF PERIOD. EXPECT NORTH-NORTHWEST WINDS NEAR 10 KNOTS EXCEPT
BACKING TO THE WEST-SOUTHWEST AT KPFN THRU AFTERNOON SEA BREEZE.
SMOKE FROM THE SOUTHEAST GEORGIA WILDFIRES WILL BE ENCOUNTERED ALONG
EASTERN PORTIONS OF TWEB ROUTE 112 MNLY AFT 01Z.

&&

.MARINE...HIGH PRESSURE IN CONTROL WILL YIELD LOW WINDS AND SEAS
THROUGH THE PERIOD.

&&

.FIRE WEATHER...CONTINUED WARM AND DRY CONDITIONS WILL YIELD RED
FLAG CONDITIONS ACROSS THE ENTIRE REGION TOMORROW. EASTERLY FLOW ON
TUESDAY WILL HELP INCREASE LOW LEVEL MOISTURE SOMEWHAT...BUT WE WILL
STILL NEED A FIRE WEATHER WATCH FOR TUESDAY IN NORTH FLORIDA.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  53  88  57  88  59 /   0   0   0   0   0
PANAMA CITY  62  85  64  83  65 /   0   0   0   0   0
DOTHAN       56  89  59  88  61 /   0   0   0   0   0
ALBANY       55  89  58  89  61 /   0   0   0   0   0
VALDOSTA     52  89  57  89  61 /   0   0   0   0   0
CROSS CITY   55  88  58  88  60 /   0   0   0   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING FROM 1 PM TO 5 PM CDT MONDAY FOR THE FOLLOWING
     ZONES: COFFEE...DALE...GENEVA...HENRY...HOUSTON.

GA...RED FLAG WARNING FROM 2 PM TO 6 PM EDT MONDAY FOR THE FOLLOWING
     ZONES: BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...
     CLAY...COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...
     GRADY...IRWIN...LANIER...LEE...LOWNDES...MILLER...
     MITCHELL...QUITMAN...RANDOLPH...SEMINOLE...TERRELL...
     THOMAS...TIFT...TURNER...WORTH.

FL...RED FLAG WARNING UNTIL 8 PM EDT /7 PM CDT/ THIS EVENING FOR THE
     FOLLOWING ZONES: BAY...CALHOUN...DIXIE...FRANKLIN...
     GADSDEN...GULF...HOLMES...INLAND WALTON...JACKSON...
     JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...TAYLOR...
     WAKULLA...WASHINGTON.

     RED FLAG WARNING FROM 1 PM EDT /12 PM CDT/ TO 8 PM EDT /7 PM
     CDT/ MONDAY FOR THE FOLLOWING ZONES: BAY...CALHOUN...
     DIXIE...FRANKLIN...GADSDEN...GULF...HOLMES...INLAND
     WALTON...JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
     MADISON...TAYLOR...WAKULLA...WASHINGTON.

     FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
     EVENING FOR THE FOLLOWING ZONES: BAY...CALHOUN...DIXIE...
     FRANKLIN...GADSDEN...GULF...HOLMES...INLAND WALTON...
     JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...
     MADISON...TAYLOR...WAKULLA...WASHINGTON.

&&

AVIATION...BLOCK
LONG TERM...CAMP
REST OF DISCUSSION...GODSEY
Hazardous weather outlook, Apr 29, 4:59 AM EDT, 10 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
459 AM EDT SUN APR 29 2007

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-301000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
459 AM EDT SUN APR 29 2007 /359 AM CDT SUN APR 29 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ALABAMA...FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

A WARM AND DRY AIRMASS ACROSS THE AREA WILL ENHANCE THE FIRE
DANGER THIS AFTERNOON.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WARM AND DRY CONDITIONS ARE EXPECTED TO CONTINUE THROUGH MUCH OF
THE WEEK. THIS WILL CONTINUE TO ENHANCE THE FIRE DANGER ACROSS THE
AREA.

NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

CAMP

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 3:11 PM EDTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more24 hr

Nearby

Red Flag Warnings in Georgia, 2007Red Flag Warnings in Florida, 2007Red Flag Warnings in Alabama, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.